Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    0
  • views
    3,854

Day 1 of Accutane!

Rach1219

155 views

TODAY IS DAY 1. AHH!

To be honest, I am actually really nervous. I am on 40 mg of Amnesteem, and should be on that dose for 6 months, according to my dermatologist. This medication is so serious, but I am so fed up with acne that I just want it done. I think I'm more nervous about the initial breakout than anything else. I get really bad post inflammatory hyper pigmentation (i.e. bad red, purple, brown marks!!!), and every large pimple I get pretty much leaves a mark that takes 3-6 months to fade. It's so annoying, so I'm praying I'll be one of those people who magically skips their IB and gets clear in a month or something!

I actually don't have any active acne right now. That's how my skin has been going the past 3-4 months though. I'll break out super badly, especially during my period, with 1-2 cysts, small whiteheads, and a nodule or two. Then I'll have 1-2 weeks of recovery where I still get small pimples or nothing huge. But then it's back to the same cycle.

Current status of my face is that my right cheek has three bad post- acne marks from cysts. In one, it's flat but there's actually still gunk in there or something, and my derm said that Accutane should take care of it. It's high on my right cheekbone, so at least it's not smack in the middle of my face. Above my lip, I break out often which is annoying especially for kissing purposes! I have about 4-5 smaller red marks fading up there and a ton of clogged pores. My chin has a lot of under the skin bumps and white heads that I have a feeling are going to just come all out in the next month with this med. My left cheek has 2-3 red marks fading from cysts this past month, and a couple smaller red marks from recent whiteheads. The cheek parts right next to my nose have a lot of blackheads and so does my nose (I really don't care about blackheads that much, but they'll probably be gone which is nice). My forehead has one really big red mark smack in the middle that is so annoying and about 4-5 other smaller fading ones.

Right now, my face is just about 5-10 really bright annoying red marks! I hate them, and the worst part is knowing it will be a long time before they go.

I'll update more as I get more side effects, because I just took the first pill an hour ago so obviously, no side effects yet! Hopefully, all will go smoothly.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×